Bad pains in my stomach and sharp shooting pains up my butt.
I'm looking for answers on why now at 1 wk and 4 days do I have such pain in my stomach and sharp shooting pains up my groin, butt area?
I was doing pretty good until Thursday morning of this week and that day was the worst all day. I woke up with sharp shooting pains and then I took 2 ibuprofen. I felt better for awhile, but then I got sick to my stomach. I ate breakfast as soon as I took the ibuprofen so I would not get a upset stomach. I finally got to sleep many hours later and felt better when I woke up. I later on started with the bad pains again but this time not sick to my stomach.
I've been taking ibuprofen since last Sunday 7th instead of pain pills because I can't handle being on pain pills. Today I'm still having lots of sharp pains but no upset stomach. When will this pain stop and what is causing it?
It is possible these are gas pains due to the digestive tract trying to get back to regularity post-op. I had the same thing at 1 week
and people on the board suggested more water, no carbonated beverages, fiber, fruit or stool softeners or charcoal. Try a search on gas pains and see if you find anything helpful. I know I found a lot of relevant information there and in the archival post op articles.
The sharpness of the pain can be very frightening and disheartening, and the middle of the night on a weekend is no time to check with your Doctor. However, there are so many wonderful people here on this site that share their experience and personal knowledge and are more than willing to share.
One other thought...this Tuesday (I am 3 weeks post-op), I threw up several times...Nothing was in my stomach at that time, so I tried popsicles (no good), crackers (no good), and unfizzed coke (ditto). Finally, a big gas bubble came up and my stomach quieted down and I really savored my homemade chicken soup with crackers and butter, which is good for the body and the soul, and whatever ails you.
Hope this helps a little...Princess, you will get thru this just fine!
I am so glad people share on this info site. I have learned so much. I am almost 25 days out from a verticle TAH. I also have the burning shooting pains. Bending over can make you pass out. On 12-18-03 I ended up back in the ER for a raging kidney infection that started as a simple urinary tract infection but was masked by the pain pills. If you don't have leviquin on hand you might want to consider sharing your issues with your physician. I am thinking the time frame doesn't matter. That's what they get the big bucks for. Don't settle for any more pain than you have to. Ever. My urologist stated that being cathed and sedintary guarantees infection.